# SDR AALA20011495

- Difficulty date: July 24, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS ROW 28 THROUGH 31 INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
